Bottles of children’s Advil recalled due to overdose fears

News
advil_1535483144303.jpg

Attention, parents! Pfizer, Inc. has issued a voluntary recall on bottles of children’s Advil for fears of an overdose potential.

The pharmaceutical company has recalled one lot of Children’s Advil Suspension Bubble Gum Flavored 4 FL OZ bottles because of customer complaints that the dosage cup provided is marked in teaspoons and the instructions on the label are described in milimeters.

“Pfizer concluded that the use of the product with an unmatched dosage cup marked in teaspoons rather than milliliters has a chance of being associated with potential overdose,” the company wrote in a statement, adding that common signs of an ibuprofen overdose include nausea, vomiting, blurred vision and dizziness, among other symptoms.

Specifically, the recall applies to the bottle distributed between May and June of this year. The details of the recall are:  

Children’s Advil Suspension Bubble Gum flavored 4fl. oz. bottle

UPC #: 3-0573-0207-30-0

Lot #: R51129

Expiration Date: 11/20

Copyright 2019 Nexstar Broadcasting, Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.